# SDR YENA2023120401523

- Difficulty date: December 4, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 02491
- Aircraft time: 69,466 hours, 24,732 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#36, PHX-JFK. '#1 FA REPORTS CHEMICAL ODOR IN FWD CABIN ONLY ON FINAL APPROACH LASTED 1 MIN; COMPLIED WITH INFO NOTICE 2017-T015 SECTION B2 DECONTAMINATION LEVEL A WAS ACCOMPLISHED PER TSM 05-50-00-810-085 AC OK FOR SVC.'
